Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 37, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 5:54 PM EDT for Mahoning County, Portage County, Trumbull County, Ohio. It was in force for 81 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 5:54 PM EDT (21:54 UTC)
- Expired
- Jun 1, 2022, 7:15 PM EDT
- In force
- 81 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Mahoning County, OH, Portage County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:58 PM EDT | TSTM WND DMG | 3 S Mantua, OH | SOCIAL MEDIA REPORT OF A PAIR OF UPROOTED TREES IN SHALERSVILLE TWP. TIME ESTIMATED VIA RADAR. |
| Jun 1, 6:16 PM EDT | TSTM WND DMG | Newton Falls, OH | TRUMBULL COUNTY DISPATCH REPORTS WIDESPREAD TREE AND POWER LINE DAMAGE ACROSS NEWTON FALLS. TIME ESTIMATED VIA RADAR. |
| Jun 1, 6:18 PM EDT | TSTM WND DMG | Braceville Twp, OH | TRUMBULL COUNTY DISPATCH REPORTS WIDESPREAD TREE AND POWER LINE DAMAGE ACROSS BRACEVILLE. TIME ESTIMATED VIA RADAR. |
| Jun 1, 6:20 PM EDT | TSTM WND DMG | 4 Wsw Champion Heights, OH | 6 INCH DIAMETER LIMB DOWN. |
| Jun 1, 6:27 PM EDT | TSTM WND DMG | 2 Ssw Warren, OH | DELAYED REPORT - NUMEROUS TREES DOWN ACROSS WARREN. |
| Jun 1, 6:44 PM EDT | TSTM WND DMG | 2 Sw Hubbard, OH | TREE AND WIRES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 1, 6:45 PM EDT | TSTM WND DMG | 1 Ne Youngstown, OH | TREE AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
798
WUUS51 KCLE 012154
SVRCLE
OHC099-133-155-012315-
/O.NEW.KCLE.SV.W.0037.220601T2154Z-220601T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
554 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Portage County in northeastern Ohio...
Southern Trumbull County in northeastern Ohio...
Mahoning County in northeastern Ohio...
* Until 715 PM EDT.
* At 554 PM EDT, a severe thunderstorm was located near Ravenna,
moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Youngstown, Warren, Ravenna, Boardman, Kent, Niles, Streetsboro,
Campbell, Hubbard, Canfield, Newton Falls, Lordstown,
Garrettsville, Mantua, Vienna Center, Hilltop, Maplewood Park,
Leavittsburg, Austintown and Aurora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4112 8139 4133 8137 4124 8052 4091 8052
TIME...MOT...LOC 2154Z 287DEG 37KT 4121 8127
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka4 follow-up statements
588
WWUS51 KCLE 012210
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
610 PM EDT Wed Jun 1 2022
OHC099-133-155-012315-
/O.CON.KCLE.SV.W.0037.000000T0000Z-220601T2315Z/
Portage OH-Trumbull OH-Mahoning OH-
610 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN PORTAGE...SOUTHERN TRUMBULL AND MAHONING COUNTIES...
At 610 PM EDT, a severe thunderstorm was located near Newton Falls,
or 10 miles west of Warren, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Newton Falls, Lordstown, Garrettsville, Vienna Center, Hilltop,
Maplewood Park, Leavittsburg, Austintown, Struthers, Girard, Vienna,
McDonald and Poland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4106 8113 4130 8111 4128 8086 4124 8052
4091 8052
TIME...MOT...LOC 2210Z 280DEG 42KT 4123 8103
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka278
WWUS51 KCLE 012229
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
629 PM EDT Wed Jun 1 2022
OHC099-133-155-012315-
/O.CON.KCLE.SV.W.0037.000000T0000Z-220601T2315Z/
Portage OH-Trumbull OH-Mahoning OH-
629 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN PORTAGE...SOUTHERN TRUMBULL AND MAHONING COUNTIES...
At 628 PM EDT, severe thunderstorms were located along a line
extending from Leavittsburg to Lordstown to 9 miles north of Sebring,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Newton Falls, Lordstown, Hilltop, Maplewood Park, Leavittsburg,
Vienna Center, Austintown, Struthers, Girard, McDonald, Poland,
Ellsworth and Windham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4107 8113 4118 8103 4127 8099 4123 8052
4091 8052 4106 8113
TIME...MOT...LOC 2228Z 267DEG 35KT 4127 8087 4118 8083 4106 8109
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka615
WWUS51 KCLE 012251
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
651 PM EDT Wed Jun 1 2022
OHC133-012301-
/O.CAN.KCLE.SV.W.0037.000000T0000Z-220601T2315Z/
Portage OH-
651 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4103 8100 4113 8100 4114 8080 4122 8070
4123 8052 4091 8052
TIME...MOT...LOC 2251Z 287DEG 37KT 4120 8058 4111 8054 4099 8080
$$
OHC099-155-012315-
/O.CON.KCLE.SV.W.0037.000000T0000Z-220601T2315Z/
Trumbull OH-Mahoning OH-
651 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN TRUMBULL AND MAHONING COUNTIES...
At 651 PM EDT, severe thunderstorms were located along a line
extending from near Hubbard to near Maplewood Park to near Canfield,
moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Canfield, Lordstown,
Hilltop, Maplewood Park, Austintown, Struthers, Girard, McDonald,
Poland, Ellsworth, New Middletown, Craig Beach, Lowellville, North
Jackson and Churchill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4103 8100 4113 8100 4114 8080 4122 8070
4123 8052 4091 8052
TIME...MOT...LOC 2251Z 287DEG 37KT 4120 8058 4111 8054 4099 8080
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kahn867
WWUS51 KCLE 012315
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
715 PM EDT Wed Jun 1 2022
OHC099-155-012325-
/O.EXP.KCLE.SV.W.0037.000000T0000Z-220601T2315Z/
Trumbull OH-Mahoning OH-
715 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL AND
MAHONING COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
LAT...LON 4103 8100 4113 8100 4114 8080 4122 8070
4123 8052 4091 8052
TIME...MOT...LOC 2315Z 287DEG 37KT 4114 8030 4105 8026 4093 8052
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 PM EDT Wed Jun 1 2022 LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089- PAZ001>003-022000- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-022000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock- 347 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms may develop this afternoon and evening. The main threat is strong damaging winds but some larger hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 5:30 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
530 PM EDT Wed Jun 1 2022
OHZ020-021-029>032-038-012215-
Holmes OH-Summit OH-Richland OH-Stark OH-Medina OH-Wayne OH-
Ashland OH-
530 PM EDT Wed Jun 1 2022
...Strong thunderstorms will impact portions of southeastern
Richland, southern Medina, eastern Ashland, southwestern Stark,
southwestern Summit, Wayne and northern Holmes Counties through 615
PM EDT...
At 530 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from West Salem to 7 miles east of Hayesville to 7
miles southeast of Bellville. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Akron, Wooster, Massillon, Barberton, Green, Wadsworth, Orrville,
Rittman, Doylestown, Lodi, Loudonville, Creston, Brewster, Navarre,
Dalton, Shreve, West Salem, Holmesville, Wilmot and Mount Eaton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4055 8250 4079 8219 4106 8219 4104 8151
4070 8151 4064 8159 4063 8167 4058 8166
4057 8220 4055 8235
TIME...MOT...LOC 2130Z 280DEG 25KT 4098 8212 4079 8212 4057 8239
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnLocal storm report, Jun 1, 5:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM MARINE TSTM WIND 2 NNE SANDUSKY 41.49N 82.70W
06/01/2022 M43 MPH LEZ144 OH MESONET
37 KNOT PEAK WIND. MESONET STATION XSDB 2
NNE SANDUSKY.
&&Local storm report, Jun 1, 5:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM MARINE TSTM WIND 3 WNW VERMILION 41.43N 82.36W
06/01/2022 M43 MPH LEZ145 OH MESONET
37 KNOT PEAK WIND. MESONET STATION XVRM
VERMILION.
&&Local storm report, Jun 1, 5:33 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
533 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 SSE ELYRIA 41.36N 82.09W
06/01/2022 LORAIN OH PUBLIC
REPORT OF TREES AND POWER LINES DOWN
SOUTHEAST OF ELYRIA.
&&
SEFCOVICLocal storm report, Jun 1, 5:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST 1 SSW STOW 41.16N 81.44W
06/01/2022 E60 MPH SUMMIT OH TRAINED SPOTTER
ESTIMATED 55-60 MPH WIND GUST.
&&Local storm report, Jun 1, 5:53 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 3 SSW PENINSULA 41.20N 81.58W
06/01/2022 SUMMIT OH PUBLIC
TREE DOWN ON RIVERVIEW ROAD, SOUTH OF
EVERETT. TIME ESTIMATED VIA RADAR.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 43 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 45 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 38 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 41 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.